# SDR ERAA082917

- Difficulty date: December 18, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N170EH
- Make and model: Snias AS332C
- Aircraft serial: 2016
- Aircraft time: 7,066 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: EE00050111
- Part serial: 1028
- Condition: Defective
- Location: Epu
- Part time: 129 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EPU BATTERY RECEIVED WITH 129.0 HRS AND CONTINUOUSLY BLOWS 10 AMP FUSE WITH 28V.
